| Catalog Number |
JC-05400-B |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "there was no loss of resistance on the lor when reaching 10 ml while searching for epidural space causing dura matter breach.After checking the lor on stock, it was observed that there was no loss of resistance on the lor when reaching the 10 ml.This caused delay in treatment and increase cost due to replacement." associated complaints 3006425876-2025-00180, 3006425876-2025-00181 and 3006425876-2025-00179.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "there was no loss of resistance on the lor when reaching 10 ml while searching for epidural space causing dura matter breach.After checking the lor on stock, it was observed that there was no loss of resistance on the lor when reaching the 10 ml.This caused delay in treatment and increase cost due to replacement." associated complaints (b)(4).